# SDR P5CA0100581

- Difficulty date: June 25, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, FOUND MAIN DECK FLOORBEAM CORROSION ON TOP FLANGE AT STA 2260 RBL 41. REPAIR CARRIED OUT AS PER 53-11-23 & SRM 51-40-04.
